# SDR N6WA20140518004

- Difficulty date: May 18, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 24,239 hours, 16,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER SERVICE DOOR INOPERATIVE.  SECURED LOOSE ELEC CONNECTOR ON SERVICE DOOR EMERGENCY EXIT SIGN IAW AMM 33-51-05, OPERATIONS CHECKED GOOD.
